# SDR MALA050881

- Difficulty date: December 15, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- Aircraft time: 15,136 hours, 14,662 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Light
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MLG UNSAFE LIGHT REMAINED ON AND RED LIGHT IN HANDLE ILLUMINATED. AIR RETURNED.  NO FURTHER INFO AT THIS TIME.
